# SDR CALA2012011100019

- Difficulty date: January 11, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 50,880 hours, 7,367 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GATE RETURN.  F/A REPORTED STRONG SMOKE/SULFER SMELL THROUGHOUT A/C.  COCKPIT SMELLED A SULFER SMELL.  GATE RETURN IN INTEREST OF SAFETY FOR INSPECTION.  NOTE BAT PWR WHEEL CHAIR IN BELLY.  ACCOMPLISHED AMM 05-51-58 CONDITIONAL INSPECTION NO SMOKE/ODOR FOUND.  FLIGHT CREW QUESTIONNARE FORMS FILLED OUT.
